# SDR SIMA20140520001

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 25,798 hours, 22,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 113520000001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3514 FOUND CABIN COMPARTMENT AFT FLASHLIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  CORRECTIVE ACTION R & R CABIN COMPARTMENT AFT FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
